# SDR CA140128017

- Difficulty date: January 23, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Aerosp AS355*
- Aircraft time: 1,203 hours
- Engine: Tmeca ARRIUS1A
- System (JASC): 8300 · Accessory Gearboxes
- Part: Shaft
- Condition: Sheared
- Location: Gearbox
- Part time: 1,201 hours
- Component: Gearbox, Urocop
- Component part number: 355A320211
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) THIS GEAR SHAFT IS SPLINE INSIDE THE LT INTERMEDIATE GEAR OF THE COMBINING GEARBOX AND IS USED TO DRIVE THE LT HYDRAULIC PUMP.  DURING A GROUND RUN FOLLOWING MAINTENANCE THE PILOT NOTICED THE HYD 1 LIGHT REMAINING ON.  UPON REMOVAL OF THENR 1 LT HYDRAULIC PUMP,  THE END OF THE SHAFT, COUPLING JOINING THE GEAR SHAFT TO THE HYDRAULIC PUMP, CAME OUT WITH THE HYD PUMP.  CONTRIBUTING FACTORS: THE HYD PUMP REMOVED APPEARS TO BE SLIGHTLY MORE DIFFICULT TO ROTATE BY HAND THEN A NEW ONE. OBSERVATION: UPON FURTHER INSPECTION BASED ON THE GRAIN OR ANTI-CORROSION TREATMENT, IT APPEARS THE SHAFT HAS TWISTED.  THIS PROBLEM OCCURRED ON THE RT SIDE OF THIS ACFT BACK IN NOVEMBER 2013.
